# SDR CA141006020

- Difficulty date: October 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 28,693 hours
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935587
- Condition: Overheated
- Location: Cockpit
- Part time: 7,577 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRE-TAXI, CREW REPORT A L2 WINDOW OVERHEAT LIGHT ILLUMINATED.  THE WINDOW WAS HOT TO TOUCH AND AN ACRID BURNING SMELL WAS PRESENT.  TROUBLESHOOTING WAS CARRIED OUT IAW FIM 30-41, TASK 811 AND FOUND THE LT SIDE WINDOW TO BE AT FAULT. WINDOW WAS FOUND TO BE HEATING UP TO 200-220 DEGREES F.  NR 2 WINDOW WAS REPLACED AND TESTED SERVICEABLE IAW AMM 56-12-11.
